MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO D59 FOOTED DURAGUARD; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-KALAMAZOO D59 FOOTED DURAGUARD; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Model Number 5400210059
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer sales representative reported that the device overheated at the user facility.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow-up report submitted to document device results.

Brand Name
D59 FOOTED DURAGUARD
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10202330
Report Number0001811755-2020-01565
Device Sequence Number2612418
Product Code ERL
UDI-Device Identifier04546540469212
UDI-Public04546540469212
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5400210059
Device Catalogue Number5400210059
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/29/2020
Supplement Date Received by Manufacturer05/03/2021
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date05/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1